Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 597981, 15 pages
http://dx.doi.org/10.1155/2013/597981
Research Article

Characterizing Pairwise Social Relationships Quantitatively: Interest-Oriented Mobility Modeling for Human Contacts in Delay Tolerant Networks

The Department of Computer Science & Technology, Xi’an Jiaotong University, No. 28 Xian Ning Road West, Xi’an, Shaanxi 710049, China

Received 19 April 2013; Accepted 20 September 2013

Academic Editor: Chih-Hao Lin

Copyright © 2013 Jiaxu Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiaxu Chen, Yazhe Tang, Chengchen Hu, and Guijuan Wang, “Characterizing Pairwise Social Relationships Quantitatively: Interest-Oriented Mobility Modeling for Human Contacts in Delay Tolerant Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 597981, 15 pages, 2013. https://doi.org/10.1155/2013/597981.